# SDR UPS04142327

- Difficulty date: May 3, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EVAC SLIDE RELEASE WARNING SYSTEM LIGHTS WILL NOT TEST.  BUZZERS OK. CLEANED DEBRIS FROM SWITCH NOW OPS GOOD PER MM 52-73-00. THIS CLEARS M280249. LP 234452
